# SDR SWAA2022031148473

- Difficulty date: July 9, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,941 hours, 32,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA727 STR 27R SIDEWALL BRACKET CRACKED. / R/R AFT CARGO COMPT STA727 STR 27R SIDEWALL BRACKET PER SRM 51-10-05; PART NUMBER 144A9401U20; FASTENER 51-40-02.
